# SDR 20000613AP002

- Difficulty date: November 23, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558411
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO COMPT STATION 1220 L33R-L34R END FITTING CORRODED.  REMOVED FITTING IAW DC-8 SRM 51-1-20D, CUT NEW FITTING IAW DC-8 SRM 53-3-0, 53-20 F2C SHEET 1.  TREATED, PRIMED, INSTALLED IAW DC-8 SRM 51-1-8, 51-1-4, 51-1-20D. (M)
